Skip to Content

Could the Contrave be causing my tension headaches? I find that I clenching my jaws after taking it?

Responses (1)

chuck1957 10 Nov 2015

Cramsey66; Yes this is one of the most common side effects of this medication many people say it goes away with other side effect in a week or two if you can hang in there otherwise talk with your doctor and see what you can take to help with this side effect. Good luck You might want to Join our support group and hear what others are talking about Just type in the search bar at the top the name of the medication and click on it and it well show you how to join it cost nothing its offered by the website here Drugs.com you can stop anytime but remember we are not doctors so take some of the information and always question your doctor before making any changes. Have a good evening Chuck1957

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions